Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2024, 7:39 PM CDT for Texas County, Oklahoma; Hansford County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2024, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 1, 2024, 8:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Texas County, OK, Hansford County, TX
The radar
The Amarillo radar (KAMA), 167 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:42 PM CDT | TSTM WND GST 61 | 1 Wsw Guymon, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1997 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.5
The text
As transmitted.
523
WUUS54 KAMA 020039
SVRAMA
OKC139-TXC195-020145-
/O.NEW.KAMA.SV.W.0113.240602T0039Z-240602T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
739 PM CDT Sat Jun 1 2024
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Texas County in the Panhandle of Oklahoma...
Northeastern Hansford County in the Panhandle of Texas...
* Until 845 PM CDT.
* At 739 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Rolla to 8 miles southwest of
Hough, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3645 10109 3668 10185 3699 10184 3700 10108
TIME...MOT...LOC 0039Z 302DEG 33KT 3716 10169 3680 10169
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TLH5 follow-up statements
435
WWUS54 KAMA 020047
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
747 PM CDT Sat Jun 1 2024
OKC139-TXC195-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-Hansford TX-
747 PM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR TEXAS AND NORTHEASTERN HANSFORD COUNTIES...
At 747 PM CDT, severe thunderstorms were located along a line
extending from Rolla to 7 miles southwest of Hough, moving southeast
at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3645 10109 3668 10185 3699 10184 3700 10108
TIME...MOT...LOC 0047Z 302DEG 33KT 3713 10164 3677 10164
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TLH365
WWUS54 KAMA 020055
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
755 PM CDT Sat Jun 1 2024
OKC139-TXC195-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-Hansford TX-
755 PM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS AND NORTHEASTERN HANSFORD COUNTIES...
At 755 PM CDT, a severe thunderstorm was located over Hough, or 14
miles southeast of Wilburton, moving east at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3645 10109 3672 10182 3699 10184 3700 10108
TIME...MOT...LOC 0055Z 269DEG 24KT 3689 10161
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TLH696
WWUS54 KAMA 020104
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
804 PM CDT Sat Jun 1 2024
OKC139-TXC195-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-Hansford TX-
804 PM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS AND NORTHEASTERN HANSFORD COUNTIES...
At 803 PM CDT, a severe thunderstorm was located over Hough, or 12
miles north of Guymon, moving east at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3668 10172 3699 10172 3700 10108 3645 10109
TIME...MOT...LOC 0103Z 283DEG 24KT 3686 10154
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TLH961
WWUS54 KAMA 020113
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
813 PM CDT Sat Jun 1 2024
TXC195-020122-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Hansford TX-
813 PM CDT Sat Jun 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANSFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
the Panhandle of Oklahoma.
&&
LAT...LON 3670 10168 3699 10167 3700 10108 3650 10109
TIME...MOT...LOC 0112Z 302DEG 33KT 3681 10145
$$
OKC139-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-
813 PM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS COUNTY...
At 812 PM CDT, a severe thunderstorm was located 6 miles northwest of
Optima, or 8 miles north of Guymon, moving southeast at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3670 10168 3699 10167 3700 10108 3650 10109
TIME...MOT...LOC 0112Z 302DEG 33KT 3681 10145
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TLH529
WWUS54 KAMA 020126
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
826 PM CDT Sat Jun 1 2024
OKC139-020145-
/O.CON.KAMA.SV.W.0113.000000T0000Z-240602T0145Z/
Texas OK-
826 PM CDT Sat Jun 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TEXAS COUNTY...
At 826 PM CDT, a severe thunderstorm was located 6 miles west of
Optima, or 7 miles north of Guymon, moving southeast at 5 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. Hail damage to vehicles is
expected.
Locations impacted include...
Guymon, Hooker, Optima, Hardesty, and Hough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3670 10168 3699 10167 3700 10108 3650 10109
TIME...MOT...LOC 0126Z 306DEG 6KT 3679 10147
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:18 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 1, 6:18 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 618 PM CDT Sat Jun 1 2024 ...New AVIATION... .SHORT TERM ... (This evening through Sunday night) Issued at 213 PM CDT Sat Jun 1 2024 Another afternoon and evening of active weather remains on tap for the panhandles. This will take the form of another trough passing across the panhandles during this time. Plenty of moisture and instability will fuel the development of rain showers and thunderstorms. This is already occurring the high terrain of NM and CO which will push east into the panhandles with the passage of the trough. The question is the coverage of the rain showers and thunderstorms as the atmosphere was worked over by previous rain showers and thunderstorms last night. This lowers the confidence that rain showers and thunderstorms will occur in the southern TX panhandle. For the northern TX panhandle and OK panhandles it is more likely that rain showers and thunderstorms will occur. The dynamics are such that a few strong to severe thunderstorms may occur with damaging winds followed by large hail being the main threats. The tornado threat is very low as the environment is not supportive for their formation. Additional high rainfall rates may occur with the thunderstorms with a low chance for flash flooding. Given what was seen in the last few days the most likely mode for the severe weather will be liner squall lines with strong outflows well ahead of the actually thunderstorms. The threat of rain showers and thunderstorms will likely persist into the early morning of Sunday in the eastern panhandles before they finally depart to the S and E out of the panhandles. Sunday will see the moisture shift eastward as dry air begins to push back in to the panhandles. As this occurs mid level warming will start to form a strong cap over the panhandles. These combined will diminish the chances for rain showers and thunderstorms. That being said with a dry line setting up in the central panhandles and the cap still forming some rain showers and thunderstorms will likely from during the afternoon and evening hours. The instability and dynamics will still allow for a strong to severe thunderstorms with the main threat remaining damaging winds and large hail. The more isolated nature of these storms due to the cap may in fact aid in making storms stronger as they wont have competition for moisture or instability. Any storm that does manage to form will move eastward across the panhandles leaving by the late evening. Temperatures will be on the rise as southerly winds will bring warmer air to the panhandles. Highs are expected to return to the 90s for much if not all the panhandles on Sunday. SH && .LONG TERM ... (Monday through next Friday) Issued at 213 PM CDT Sat Jun 1 2024 Heat always finds its way back home to the Panhandles, and the beginning of next week will certainly start to feel like summer. A very broad, weak trough will pass overhead Monday, gradually scouring out moisture from the area. Warming 850mb temps and clearing skies will aid in strong heating through the day, with highs in the 90s across the forecast area. We can't even rule out a few locations in the south hitting 100 degrees Monday afternoon. Tuesday could be even hotter in some spots as upper level ridging builds in. However, models depict a weak cold front progged to push south early Tuesday morning-afternoon, bringing northeast winds and minor cold air advection in its wake. Will go ahead and keep NBM highs in the forecast for now, but highs may be a few degrees cooler in the northern Panhandles. To the south is where highest probabilities will exist for temperatures to reach or exceed 100 degrees, possibly even reaching heat advisory criteria for Palo Duro Canyon. Overall, plump ridging takes over midweek, keeping highs at least in the low to mid 90s Tue-Thu. Ensembles are still out of agreement and chances are rather low, but if ridging can be eroded towards the end of the week, another short stretch of active weather may return into the weekend. Even potentially as early as Thursday, when moisture may return to the eastern Panhandles and a subtle perturbation may round the ridge. This has only about a 10-20% chance of occurring though, as the overall synoptic pattern remains unfavorable. Guidance agrees better chances exist Fri-Sat when the ridge has a slightly better opportunity to decay and better moisture return can take place. Harrel && .AVIATION... (00Z TAFS) Issued at 615 PM CDT Sat Jun 1 2024 VFR conditions are expected through this period with southerly winds between 10-20 kts expected. The main challenge will be forecasting if or when thunderstorms may impact each terminal this evening. Currently, the relatively higher confidence is at KGUY with the relatively lower confidence at KAMA. Have given KDHT VCSH as a placeholder for when there may be thunderstorms, but confidence is too low to include TS. Amendments will likely be needed through the evening. Low-level wind shear is forecast at KGUY tonight. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 62 92 62 95 / 20 20 10 0 Beaver OK 63 93 63 94 / 60 20 20 10 Boise City OK 59 93 57 91 / 30 20 10 10 Borger TX 65 95 65 98 / 30 20 10 0 Boys Ranch TX 62 97 61 97 / 20 10 10 0 Canyon TX 61 92 62 96 / 20 20 10 0 Clarendon TX 63 88 63 94 / 30 40 20 10 Dalhart TX 59 94 57 93 / 30 10 10 10 Guymon OK 61 93 60 93 / 60 20 10 10 Hereford TX 62 95 62 98 / 20 20 10 0 Lipscomb TX 65 91 65 94 / 50 20 20 10 Pampa TX 64 90 64 94 / 40 20 20 0 Shamrock TX 65 88 64 95 / 40 30 20 10 Wellington TX 66 89 65 96 / 30 30 30 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...98 LONG TERM....38 AVIATION...52
Hazardous weather outlook, Jun 1, 2:26 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 226 PM CDT Sat Jun 1 2024 OKZ001>003-TXZ001>020-317-020730- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 226 PM CDT Sat Jun 1 2024 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to develop this afternoon and tonight across the Oklahoma and Texas Panhandles. A few storms may become severe, with large hail and damaging winds the primary hazards. Also, the strongest storms will be capable of producing heavy rainfall, which may lead to flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are possible across much of the central and eastern area Sunday and Sunday evening. A few storms may become severe, with large hail and damaging winds the primary hazards. High temperatures may approach 105 degrees at the Palo Duro Canyon State Park on Tuesday afternoon, and a Heat Advisory may be needed. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be needed late this afternoon and evening.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:34 PM CDT | Special Weather Statement | AMA | Texas | 26 min |
| Jun 1, 8:43 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 62 min |
| Jun 1, 9:05 PM CDT | Areal Flood Advisory | AMA | Texas | 3 hr |
| Jun 1, 9:28 PM CDT | Flash Flood Warning | AMA | Texas | 2 hr |
| Jun 1, 9:40 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 65 min |
| Jun 1, 9:43 PM CDT | Special Weather Statement | AMA | Beaver | 47 min |
| Jun 1, 9:50 PM CDT | Special Weather Statement | AMA | Texas | 25 min |
| Jun 1, 10:14 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 61 min |
| Jun 1, 10:46 PM CDT | Special Weather Statement | AMA | Beaver | 44 min |
| Jun 2, 12:04 AM CDT | Special Weather Statement | AMA | Beaver | 26 min |
| Jun 2, 4:47 PM CDT | Special Weather Statement | AMA | Texas | 28 min |
| Jun 2, 5:19 PM CDT | Special Weather Statement | AMA | Texas | 41 min |
| Jun 1, 10:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 47 min |
| Jun 1, 10:54 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 116 min |
| Jun 1, 11:24 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 51 min |
| Jun 1, 11:30 PM CDT | Special Weather Statement | AMA | Lipscomb | 45 min |
| Jun 1, 11:51 PM CDT | Special Weather Statement | AMA | Ochiltree | 39 min |
| Jun 2, 12:14 AM CDT | Special Weather Statement | AMA | Ochiltree | 31 min |
| Jun 2, 3:57 AM CDT | Special Weather Statement | AMA | Roberts | 33 min |
| Jun 2, 4:30 AM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 45 min |
| Jun 2, 5:14 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 46 min |
| Jun 2, 5:56 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 64 min |
| Jun 2, 6:02 AM CDT | Special Weather Statement | AMA | Wheeler | 28 min |
| Jun 2, 6:17 AM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 58 min |
| Jun 2, 6:27 AM CDT | Areal Flood Advisory | AMA | Gray, Roberts | 3 hr |
| Jun 2, 6:58 AM CDT | Special Weather Statement | AMA | Gray | 47 min |
| Jun 2, 7:13 AM CDT | Special Weather Statement | AMA | Wheeler | 47 min |
| Jun 2, 7:19 AM CDT | Areal Flood Advisory | AMA | Wheeler | 3 hr |
| Jun 2, 7:21 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 39 min |
| Jun 2, 7:55 AM CDT | Special Weather Statement | AMA | Collingsworth, Gray, Wheeler | 65 min |
| Jun 2, 8:14 AM CDT | Flash Flood Warning | AMA | Wheeler | 3 hr |
| Jun 2, 10:16 AM CDT | River Flood Warning | AMA | Wheeler | 7 hr |
| Jun 2, 4:34 PM CDT | Special Weather Statement | AMA | Hartley | 41 min |
| Jun 2, 5:39 PM CDT | Special Weather Statement | AMA | Potter | 36 min |
| Jun 2, 5:43 PM CDT | Special Weather Statement | AMA | Hutchinson | 47 min |
| Jun 2, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 53 min |
| Jun 2, 5:52 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 68 min |
| Jun 2, 5:55 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 65 min |
| Jun 2, 6:02 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Jun 2, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Potter | 46 min |
| Jun 2, 6:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray, Potter, Randall | 66 min |
| Jun 2, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Roberts | 65 min |
| Jun 2, 6:57 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 63 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.